Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 579457, 12 pages
http://dx.doi.org/10.1155/2012/579457
Research Article

On the Modified Jump Problem for the Laplace Equation in the Exterior of Cracks in a Plane

1KIAM, Miusskaya Sq. 4, Moscow 125047, Russia
2AIST, 1-2-1 Namiki, Tsukuba, Ibaraki 305-8564, Japan

Received 20 March 2012; Revised 29 March 2012; Accepted 14 April 2012

Academic Editor: Vladimir Mityushev

Copyright © 2012 P. A. Krutitskii and A. Sasamoto. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Wolfe, “An existence theorem for the reduced wave equation,” Proceedings of the American Mathematical Society, vol. 21, pp. 663–666, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Durand, “Layer potentials and boundary value problems for the Helmholtz equation in the complement of a thin obstacle,” Mathematical Methods in the Applied Sciences, vol. 11, pp. 185–213, 1989. View at Google Scholar
  3. I. K. Lifanov, Singular Integral Equations and Discrete Vortices, VSP, Utrecht, The Netherlands, 1996.
  4. P. A. Krutitskiĭ, “The Dirichlet problem for the Helmholtz equation in the exterior of cuts in the plane,” Computational Mathematics and Mathematical Physics, vol. 34, pp. 1073–1090, 1994. View at Google Scholar
  5. P. A. Krutitskiĭ, “The Neumann problem for the Helmholtz equation in the exterior of cuts in the plane,” Computational Mathematics and Mathematical Physics, vol. 34, pp. 1421–1431, 1994. View at Google Scholar
  6. P. A. Krutitskii, “The Dirichlet problem for the two-dimensional Laplace equation in a multiply connected domain with cuts,” Proceedings of the Edinburgh Mathematical Society. Series II, vol. 43, no. 2, pp. 325–341, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. A. Krutitskii, “The Neumann problem in a 2-D exterior domain with cuts and singularities at the tips,” Journal of Differential Equations, vol. 176, no. 1, pp. 269–289, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. A. Krutitskii, “Wave propagation in a 2D external domain bounded by closed and open curves,” Nonlinear Analysis. Theory, Methods & Applications, vol. 32, no. 1, pp. 135–144, 1998. View at Publisher · View at Google Scholar
  9. P. A. Krutitskii, “The Neumann problem on wave propagation in a 2-D external domain with cuts,” Journal of Mathematics of Kyoto University, vol. 38, no. 3, pp. 439–451, 1998. View at Google Scholar · View at Zentralblatt MATH
  10. N. I. Muskhelishvili, Singular Integral Equations, Wolters-Noordhoff Publishing, Groningen, The Netherlands, 1972.
  11. P. A. Krutitskii, “Explicit solution of the jump problem for the Laplace equation and singularities at the edges,” Mathematical Problems in Engineering, vol. 7, no. 1, pp. 1–13, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. P. A. Krutitskii, “The modified jump problem for the Laplace equation and singularities at the tips,” Journal of Computational and Applied Mathematics, vol. 183, no. 1, pp. 232–240, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. S. Vladimirov, Equations of Mathematical Physics, vol. 3, Marcel Dekker, New York, NY, USA, 1971.
  14. S. A. Gabov, “An angular potential and its applications,” Mathematics of the USSR, Sbornik, vol. 32, pp. 423–436, 1977. View at Google Scholar
  15. P. A. Krutitskiĭ, “A boundary value problem for the Laplace equation outside cuts on the plane with different conditions of the third kind on opposite sides of the cuts,” Differential Equations, vol. 45, no. 1, pp. 86–100, 2009. View at Publisher · View at Google Scholar
  16. S. G. Kreĭn, Ed., Functional Analysis, Wolters-Noordhoff Publishing, Groningen, The Netherlands, 1972.
  17. L. V. Kantorovich and G. P. Akilov, Functional Analysis, Pergamon Press, Oxford, UK, 2nd edition, 1982.